Regularity of a degenerate parabolic equation appearing in Vecer’s unified pricing of Asian options

Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

Abstract

Vecer derived a degenerate parabolic equation characterizing the price of Asian options with generally sampled average. It is well understood that there exists a unique probabilistic solution to Vecer’s PDE but it remained unclear whether the probabilistic solution is a classical solution. We prove that the probabilistic solution to Vecer’s PDE is indeed regular.

Original languageEnglish
Pages (from-to)947-953
Number of pages7
JournalBulletin of the Korean Mathematical Society
Volume52
Issue number3
DOIs
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularity of a degenerate parabolic equation appearing in Vecer’s unified pricing of Asian options'. Together they form a unique fingerprint.

  • Cite this